Finite-dimensional representations of some bicompact topological semigroups
Doklady Akademii Nauk, Tome 176 (1967) no. 3, pp. 538-540
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_176_3_a13,
author = {L. B. Shneperman},
title = {Finite-dimensional representations of some bicompact topological semigroups},
journal = {Doklady Akademii Nauk},
pages = {538--540},
year = {1967},
volume = {176},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_176_3_a13/}
}
L. B. Shneperman. Finite-dimensional representations of some bicompact topological semigroups. Doklady Akademii Nauk, Tome 176 (1967) no. 3, pp. 538-540. http://geodesic.mathdoc.fr/item/DAN_1967_176_3_a13/